# SDR YENA20090316026

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 27,217 hours, 9,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT DURING DESCENT, STRONG SMELL PASSING THRU 12,500 FT, SMELL ENDED BY 7,000 FT.  NO C/B'S POPPED (LIVE TV SYSTEM - ALL).  CREW DID NOT DECLARE AN EMERGENCY.  TASK 24-00-00-810-823 FOR ELECTRICAL SMELL IN COCKPIT WAS ACCOMPLISHED AND NO FAULT WAS FOUND.  INITIALLY THE ITEM WAS PLACED ON MEL 25-22-01 COND 1, CAT D.  ON 03/13/09 TSM 23-39-00-820-081 WAS PERFORMED AND NO FAULT WAS FOUND.  THE MEL WAS CLEARED AND AIRCRAFT WAS RELEASED FOR FLIGHT.
